Numerical simulations of a non-commutative theory: the scalar model on the fuzzy sphere

Panero, Marco (2006) Numerical simulations of a non-commutative theory: the scalar model on the fuzzy sphere. Journal of High Energy Physics, 2007 (05). 082-082. ISSN 1029-8479

Share Twitter Facebook Email

[img]
Preview
Text
DIAS-STP-06-11.pdf

Download (1MB) | Preview
Official URL: http://doi.org/10.1088/1126-6708/2007/05/082

Abstract

After reviewing the construction of the fuzzy sphere and the formulation of the scalar theory in this non-commutative setting, we address a detailed non-perturbative study by means of a novel algorithm, which strongly reduces the correlation problems in the matrix update process, and which allows the investigation of different regimes of the model in a precise and reliable way. We study the modes associated to different momenta and the rôle they play in the case when the potential admits classically degenerate minima, pointing out a consistent interpretation which is corroborated by our data, and which sheds further light on the results obtained in some previous works. We also investigate the effects of the non-commutative anomaly predicted in a one-loop perturbative analysis of the model, which is expected to induce a distortion of the dispersion relation on the fuzzy sphere.

Item Type: Article
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:31
Last Modified: 16 Jul 2018 11:00
URI: http://dair.dias.ie/id/eprint/177

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year